Type your tag names separated by a space and hit enter

Skin atrophy induced by inhaled steroids - Image

Skin atrophy induced by inhaled steroids - Image is a topic covered in the Evidence-Based Medicine Guidelines.

To view the entire topic, please or purchase a subscription.

Evidence Central is an integrated web and mobile solution that helps clinicians quickly answer etiology, diagnosis, treatment, and prognosis questions using the latest evidence-based research. Explore these free sample topics:

Evidence Central

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Skin atrophy induced by inhaled steroids - Image ID - 453028 BT - Evidence-Based Medicine Guidelines UR - https://evidence.unboundmedicine.com/evidence/view/EBMG/453028/all/Skin_atrophy_induced_by_inhaled_steroids___Image PB - Duodecim Medical Publications Limited DB - Evidence Central DP - Unbound Medicine ER -